MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON LEGION FMS PACK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON LEGION FMS PACK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065753037
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Endophthalmitis (1835); Inflammation (1932)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A healthcare professional reported ventilation filters was not good and did not draw air as soon as a vacuum forms in the bottle during surgery.A cannula was inserted into the top of the bottle to make it run.It was meant that the solution was no longer sterile.There was inflamed eyes and endophthalmitis reported.The surgery details were not reported.
 
Additional Manufacturer Narrative
No product has been returned the investigation site for evaluation; therefore, the condition of the product could not be verified.Receipt of complaint product or additional information pertinent to this complaint will result in re-evaluation of the complaint investigation.The investigation conducted a non-conformance review of the reported lot number.No deviations, were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information received, the investigation was unable to conclusively identify the root cause for the reported event as a product was not returned for evaluation.The root cause and its origin are inconclusive and further investigative, or manufacturing actions are not warranted at this time.No manufacturing-related deficiencies were found that potentially could have contributed to the complaint.Potential contributing factor: the customer acknowledged using another company product with concerned company¿s system and should be reminded the directions for use stipulates the use of non-company product can create potential hazards.No further investigative or manufacturing actions are warranted at this time, based on our current tracking, there are no adverse trends for this reported complaint and lot.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
LEGION FMS PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22607404
Report Number1644019-2025-02500
Device Sequence Number10106030
Product Code LRO
UDI-Device Identifier00380657530373
UDI-Public(01)00380657530373(17)261031(11)241104(10)174HPT
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
TBD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753037
Device Lot Number174HPT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date10/15/2025
Date Device Manufactured11/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCON MICROSURGICAL INSTRU, CANNULA OPHTHALMIC; BSS STERILE IRRIGATING SOLUTION; LEGION SYSTEM
Outcome Attributed to Adverse Event Other;
Patient SexUnknown